# SDR AALA202010199003

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 70,772 hours, 32,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 1147
- Condition: Low Pressure
- Location: L1 Door
- Part time: 56,347 hours, 26,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR DAMPER WILL NOT MAINTAIN PRESSURE.  REMOVED AND REPLACED L1 DOOR DAMPER, IAW AMM 52-11-14.  OPERATIONS AND LEAK CHECK GOOD.
